# SDR CA130607001

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW119MKII
- Aircraft time: 275 hours
- Engine: Pwa PT6B37A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 109090053103
- Condition: Leaking
- Location: Aux
- Part time: 314 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT CREW REPORTED ODOR COMING FROM CABIN AREA.  ACFT WAS INSPECTED BY MAINTENANCE AND FOUND FUEL IN THE CABIN AREA.  UPON REMOVING ALL THE FUEL BAY COVERS, THE RT AUX FUEL CELL WAS "SWEATING" FUEL ON THE ENTIRE FWD FACE OF THE FUEL BLADDER, THE FUEL TANK WAS CLEANED AND INSPECTED FURTHER AND FOUND ANY MOVEMENT OF THE FUEL INSIDE THE BLADDER OR PRESSURE APPLIED ON THE EXTERIOR PORTION OF THE TANK FUEL TANK WOULD CAUSE FUEL TO SEEP FROM THE BLADDER .  THE FUEL TANK HAS BEEN REMOVED FROM SERVICE.
